Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply--saphris-more-death

Posted by Lou Pilder on March 2, 2012, at 7:05:35

In reply to Lou's reply--saphris-more, posted by Lou Pilder on February 28, 2012, at 21:58:32

> > > > scott,
> > > > This is the aspect that I am attempting to explain, in that Clozaril caused agranulocytosis and then the whole class of those type of drugs is suspect.
> > > > Now I have shown a report where one took saphris and got agranulocytosis. I did intend to show the chemical structure of saphris and let people make up their own mind if the drug could cause a blood disease, be it neutropenia or agranulocytosis. The point here is that death is possible from taking saphris and I was going to post the FDA synopsis of the deaths in the trials.
> > > > Here is the link to the post here that I posted a link where one got agranulocytosis, and one person getting it does show that it is possible and as time runs, we could see if other reports substantiate that it can happen. The drug is newer on the market so there has not been a great amount of time for reports to be cataloged. I want to post this information here that is factual concerning that there is a case of agranulocytosis from taking saphris and that neutropenia is listed in the PI as a possibility. As to if the one will be more evident going forward, there is still neutropenia listed now.
> > > > Here is the link to the post here that has the link to the report of a person with agranulocytosis while taking saphris. If one could get agranulocytosis, that is a warning as I see it for those that are considering taking the drug.
> > > > Lou
> > > > Here is a link to the post here that has the link to the report
> > > > http://www.dr-bob.org/babble/20120221/msgs/1011866.html
> > >
> > > Friends,
> > > Here is a warning from the FDA that I think if one considering taking the drug could read it, their life could be saved if they knew this information and had the situation arise to them.
> > > The reaction from saphris could cause death.
> > > Lou
> > > http://www.fda.gov/Drugs/DrugSafety/ucm270243
> >
> > Friends,
> > here is an article that I think could be helpful in this discussion.
> > Lou
> > To see this:
> > A. Pull up Google
> > B. Type in:
> > [Soulful Sepulcher, saphris]
> > usually the top one...posted on July 8 2011
>
> Friends,
> Here is an article that I think could help in this discussion.
> Lou
> http://www.pdr.net/drugpages/concisemonograph.aspx?concise=3066

Friends,
I wrote about the deaths in the trials with saphris. Here is a link to an article that summerizes 1000 pages. If you are considering having a prescriber prescribe you this drug, I am requesting that you show the article to them.
Lou
http://shearlingsplowed.blogspot.com/2009/07/over-1000-pages-of-saphris-asenapine.html

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1011122
URL: http://www.dr-bob.org/babble/20120302/msgs/1012197.html